Translator Disclaimer
November 2013 Success Runs in Symmetric Bernoulli Process
J. Medhi
Missouri J. Math. Sci. 25(2): 215-219 (November 2013). DOI: 10.35834/mjms/1384266206

Abstract

It has been found that a particular sequence in a symmetric Bernoulli process can be squarely linked to a sequence of Fibonacci numbers.

Citation

Download Citation

J. Medhi. "Success Runs in Symmetric Bernoulli Process." Missouri J. Math. Sci. 25 (2) 215 - 219, November 2013. https://doi.org/10.35834/mjms/1384266206

Information

Published: November 2013
First available in Project Euclid: 12 November 2013

zbMATH: 1283.60100
MathSciNet: MR3161637
Digital Object Identifier: 10.35834/mjms/1384266206

Subjects:
Primary: 60J05

Rights: Copyright © 2013 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.25 • No. 2 • November 2013
Back to Top